Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The inverse function theorem of Nash and Moser


Author: Richard S. Hamilton
Journal: Bull. Amer. Math. Soc. 7 (1982), 65-222
MSC (1980): Primary 58C15; Secondary 58C20, 58D05, 58G30
DOI: https://doi.org/10.1090/S0273-0979-1982-15004-2
MathSciNet review: 656198
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58C15, 58C20, 58D05, 58G30

Retrieve articles in all journals with MSC (1980): 58C15, 58C20, 58D05, 58G30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15004-2